# SDR DALA2019040902356

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 87,824 hours, 39,968 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 3R DOOR WONT ARM. CORRECTIVE ACTION: CREW ARMED DOOR. OPS OK. (5661900)
